Translator Disclaimer
2006 Asymptotic behavior of some nonlocal parabolic problems
Martin Siegwart
Adv. Differential Equations 11(2): 167-199 (2006).

Abstract

We consider the asymptotic behavior of solutions for a nonlocal quasilinear parabolic equation. We study the case where the associated nonlocal elliptic problem has a unique equilibrium. It is shown that under certain assumptions such an equilibrium is a global attractor.

Citation

Download Citation

Martin Siegwart. "Asymptotic behavior of some nonlocal parabolic problems." Adv. Differential Equations 11 (2) 167 - 199, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1107.35057
MathSciNet: MR2194498

Subjects:
Primary: 35K20
Secondary: 35B40, 35B41, 35B65, 37L30

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.11 • No. 2 • 2006
Back to Top